# SDR C2XA04IA030

- Difficulty date: March 7, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY LIGHT STRIP AT THE EXIT ROW WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STRIP, OPERATIONALLY TESTED THE LIGHTING, AND CLEARED THE DISCREPANCY.
